Difenatil (Paracetamol) 1 gramo 10 comprimidos

€3.80

Relieves pain and reduces fever in those over 16 years of age or weighing more than 50 kg

Quantity

1. What is Diphenatil and what is it used for
Diphenatil contains the active ingredient paracetamol. Paracetamol belongs to the group of medicines called pain relievers and antipyretics.
Paracetamol is used for the treatment of pain of moderate intensity and febrile states in adults and adolescents from 16 years of age (or body weight greater than 50 kg).

2. What you need to know before you take Diphenyl
Do not take Diphenatil if you are allergic (hypersensitive) to paracetamol or any of the other ingredients of this medicine (listed in section 6 of the package leaflet).

Warnings and cautions
Consult your doctor or pharmacist before taking Diphenyl.
- Do not take more amount of medicine than recommended in section 3 of the leaflet.
- Simultaneous use of this medicine with other medicines containing paracetamol, for example medicines for flu and colds, should be avoided, as high doses can lead to liver damage. Do not use more than one medicine containing paracetamol without consulting your doctor.
- In asthmatic patients sensitive to acetylsalicylic acid, the doctor should be consulted before taking this medicine.
- If you suffer from kidney, liver, heart or lung disease or have anemia (decrease in the level of hemoglobin in the blood, whether or not due to a decrease in red blood cells), you should consult your doctor before taking this medicine. .
- When you are being treated with any medication to treat epilepsy, you should consult your doctor before taking this medication, because when used at the same time, the effectiveness is decreased and the hepatotoxicity of paracetamol is enhanced, especially in treatments with doses. high of paracetamol.
- In chronic alcoholics, they should be careful not to take more than 2 grams of paracetamol in 24 hours.
- If the pain persists for more than 5 days, the fever for more than 3 days, or the pain or fever worsens or other symptoms appear, the doctor should be consulted and the clinical situation reassessed.
- In adolescents under 16 years of age, consult your doctor or pharmacist as there are other presentations with doses that are adapted to this group of patients.

Other medicines and diphenyl
Please inform your doctor or pharmacist if you are using or have recently used or might have to use any other medicines.
Paracetamol can interact with the following medications:
- Medicine to prevent blood clots: Oral anticoagulants (acenocoumarol, warfarin)
- Medicines to treat epilepsy: Antiepileptics (lamotrigine, phenytoin or other hydantoins, phenobarbital, methylphenobarbital, primidone, carbamazepine)
- Medicines to treat tuberculosis: (isoniazid, rifampicin)
- Medicines to treat depression and seizures: Barbiturates (used as hypnotics, sedatives and anticonvulsants)
- Medicines to lower blood cholesterol levels: (cholestyramine)
- Medicines used to increase the elimination of urine (loop diuretics such as those of the furosemide group)
- Medicines used to treat gout (probenecid and sulfinpyrazone)
- Medicines used to prevent nausea and vomiting: metoclopramide and domperidone
- Medicines used to treat high blood pressure (hypertension) and heart rhythm disturbances (cardiac arrhythmias): Propranolol.
Do not use with other analgesics (medicines that reduce pain) without consulting a doctor.
As a general rule for any medicine, it is advisable to systematically inform your doctor or pharmacist if you are being treated with another medicine. In case of treatment with oral anticoagulants, it can be administered occasionally as the analgesic of choice.

Interference with analytical tests:
If you are going to do any analytical tests (including blood, urine, skin tests that use allergens, etc.…) tell your doctor that you are taking / using this medicine, as it may alter the results of these tests.

Taking Diphenyl with food, drink and alcohol
The use of paracetamol in patients who habitually consume alcohol (3 or more alcoholic drinks: beer, wine, liquor, ... per day) can cause liver damage.
Taking this medicine with food does not affect its effectiveness.

Pregnancy and Lactation
If you are pregnant or breast-feeding, think you might be pregnant or are planning to become pregnant, consult your doctor before taking this medicine.
If necessary, this medicine can be used during pregnancy. You should use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever does not subside or if you need to take the medicine more often.
Small amounts of paracetamol may appear in breast milk, therefore it is recommended that you consult your doctor or pharmacist before taking this medicine.

Driving and using machines
The influence of paracetamol on the ability to drive and use machines is zero or negligible.

This medicine contains less than 1 mmol sodium (23 mg) per tablet; that is, essentially "sodium-free".

3. How to take Diphenyl
Follow these instructions unless your doctor has given you different directions.
Remember to take your medicine. Paracetamol should be taken orally.
The normal dose is:

- Adults and adolescents over 16 years of age: the usual dose is 1 tablet (1 gram of paracetamol) 3 times a day. The drinks must be spaced at least 4 hours apart. Do not take more than 3 grams (3 tablets) in 24 hours.
The use of high daily doses of paracetamol for prolonged periods of time should be avoided as the risk of suffering adverse effects such as liver damage is increased.
If the pain persists for more than 5 days, the fever for more than 3 days or the pain or fever worsens or other symptoms appear, you should stop the treatment and consult your doctor.

- Patients with liver diseases: before taking this medicine you should consult your doctor. They should take the amount of medicine prescribed by their doctor with a minimum interval of 8 hours between each taking.
They should not take more than 2 paracetamol tablets in 24 hours, divided into 2 doses.

- Patients with kidney diseases: before taking this medicine you should consult your doctor. Take a maximum of 500 mg per dose.
Due to the dose, 1 gram of paracetamol, is not indicated for this group of patients.

-Elderly patients: they should consult their doctor.

- Use in children and adolescents: Do not use in children and adolescents under 16 years of age.

If the action of paracetamol is thought to be too strong or too weak, please contact your doctor or pharmacist. When the administration of doses lower than 1 gram of paracetamol per dose is required, other presentations of paracetamol that adapt to the required dosage should be used.

LEAFLET